# SDR CALA2018060541400

- Difficulty date: May 31, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: D53112307200
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTO PROBE INSPECTION SHOWED A CRACK INDICATION ON THE R1 DOOR FRAME 16,  AT DOOR STOP NR 7.   REMOVED AND REPLACED THE  INTERCOSTAL IAW SRM 51-72-11-911-0 01,  AND SRM 52-11-31-400-002-A. RESTORED SURFACE. CRACK INDICATION FOUND ONLY ON THE INTERCOSTAL.
